# SDR SWAA2022020754494

- Difficulty date: December 20, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W FWD WING TO BODY FAIRING SUPPORT ANGLE CRACKED @ FASTENER'S TAIL INB FRONT SPAR FIXED L/E END INB. MKD DOT 002 ; / [01] REMOVED SUPPOR ANGLE AT R/W FWD WING TO BODY FAIRING B 737-700 SRN 51-40-02-0G-0; [02] VERIFIED STEP 1; [03] LOCATED AND DRILLED NEW SUPPORT ANGLE AT R/W FWD WING TO BODY FAIRING B 737-700 SRM 51-10-02-0G -0; [04] VERIFIED STEP #3. OK TO INSTALL NEW FRAME SUPPORT.; [05] INSTALLED SUPPORT ANGLE AT R/W FWD WING TO BODY FAIRING B 737-700 SRM 51-40-02-0G- 0; [06] VERIFIED INSTALLATION.
